Alert archive / Arkansas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 67, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 26, 2000, 4:40 AM CST for Pulaski County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2000, 4:40 AM CST (10:40 UTC)
- Expired
- Feb 26, 2000, 5:30 AM CST
- In force
- 50 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Pulaski County, AR
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 2:45 AM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KLIT 261041 SVRLIT ARC119-261130- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 440 AM CST SAT FEB 26 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PULASKI COUNTY IN CENTRAL ARKANSAS * UNTIL 530 AM CST * AT 439 AM CST... DOPPLER WEATHER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES NORTHWEST OF DOWNTOWN LITTLE ROCK OR 5 MILES SOUTHWEST OF OAK GROVE... MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... NATURAL STEPS AROUND 440 AM CST... NORTH LITTLE ROCK AROUND 440 AM CST... LEVY AROUND 440 AM CST... SHERWOOD AROUND 445 AM CST... GRAVEL RIDGE AROUND 450 AM CST... THE MAIN SEVERE WEATHER THREAT IN THE WARNING AREA IS STRONG AND GUSTY WINDS. SOME WIND DAMAGE MAY OCCUR...SUCH AS DOWNED TREES OR TREE LIMBS AND POWER LINES. THE STORM MAY ALSO PRODUCE HAIL IN SOME AREAS. FOR YOUR PROTECTION...GO INDOORS UNTIL THE STORM PASSES. 25/45
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 12:15 AM CST, 4 hours 25 minutes earlier.
Area forecast discussion, Feb 26, 12:15 AM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1215 AM CST SAT FEB 26 2000 COLD FRONT BECOMING ACTIVE IN WESTERN ARKANSAS EARLY THIS MORNING. SCATTERED STRONG/SEVERE THUNDERSTORMS DEVELOPING ALONG FRONT...AND SEVERE THUNDERSTORM WATCH ISSUED UNTIL 5 AM FOR NORTHERN/WESTERN ARKANSAS. LATER THIS MORNING/AFTERNOON...FRONT TO MOVE THROUGH ARKANSAS. COULD SEE SOME SEVERE WEATHER CENTRAL/EAST...WITH THUNDERSTORMS BECOMING LIKELY. FARTHER WEST...DRIER AIR/DECREASING CLOUDS EXPECTED. SATURDAY NIGHT...SOME LEFTOVER SHOWERS IN EASTERN ARKANSAS... OTHERWISE PARTLY CLOUDY AND MUCH COOLER. DRY WEATHER IN THE FORECAST SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES REMAINIbNG ABOVE NORMAL. (46) .LIT...NONE.
In the hours before
Special weather statement, Feb 26, 12:30 AM CST, 4 hours 10 minutes before
ARZ003>006-012>015-021>023-030-031-037>041-052-261100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1230 AM CST SAT FEB 26 2000 ...SEVERE THUNDERSTORM WATCH FOR NORTHERN AND WESTERN ARKANSAS UNTIL 5 AM CST... A COLD FRONT IN WESTERN ARKANSAS WAS BECOMING ACTIVE EARLY THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING ALONG AND AHEAD OF THE FRONT. SOME OF THE STORMS MAY BECOME SEVERE. AS A RESULT...A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED FOR MUCH OF NORTHERN AND WESTERN ARKANSAS UNTIL 5 AM CST. THE WATCH INCLUDES AREAS WEST OF SALEM...PERRYVILLE AND MURFREESBORO. PEOPLE IN NORTHERN AND WESTERN ARKANSAS SHOULD PREPARE FOR SEVERE WEATHER EARLY THlIS MORNING. BE READY TO TAKE QUICK ACTION AND FIND ADEQUATE SHELTER IF A WARNING IS ISSUED FOR YOUR AREA. 46
Local storm report, Feb 26, 3:55 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 AM CST SAT FEB 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1209 AM CAMDEN AR WIND DAMAGE
02/26/00 OUACHITA INTERSECTION OF STATE
HIGHWAYS 376 AND 7. TREES
AND POWER LINES DOWN. 1 HOUSE
DAMAGED...1 TRAILER DAMAGED...
1 SHED DAMAGED...1 BARN
DAMAGED. REPORT FROM
OUACHITA COUNTY SHERIFFS
OFFICE AND OUACHITA COUNTY
OFFICE OF EMERGENCY
MANAGEMENT
0155 AM POTTER AR .75 INCH HAIL
02/26/00 POLK REPORT FROM POLK COUNTY
SHERIFFS OFFICE.
0328 AM CONWAY AR .5 INCH HAIL
02/26/00 FAULKNER REPORT FROM ARKANSAS
DEPARTMENT OF EMERGENCY
MANAGEMENT HEADQUARTERS.
22The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:37 AM CST | Severe Thunderstorm Warning | LZK | Scott | 63 min |
| Feb 26, 1:25 AM CST | Severe Thunderstorm Warning | LZK | Polk | 65 min |
| Feb 26, 1:29 AM CST | Severe Thunderstorm Warning | LZK | Yell | 66 min |
| Feb 26, 2:02 AM CST | Severe Thunderstorm Warning | LZK | Pope | 63 min |
| Feb 26, 2:07 AM CST | Severe Thunderstorm Warning | LZK | Montgomery | 48 min |
| Feb 26, 3:36 AM CST | Severe Thunderstorm Warning | LZK | Cleburne | 49 min |
| Feb 26, 3:49 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, White | 66 min |
| Feb 26, 6:32 AM CST | Severe Thunderstorm Warning | LZK | Lonoke | 48 min |
| Feb 26, 8:46 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.